A tabular approach to the stability equation method

T. Nigel Lucas

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A tabular method for reducing polynomial degrees by the stability equation criterion is given. It is the consequence of an interesting multipoint Taylor polynomial approximation property which is shown to hold for the method. The resulting iterative Routh- type algorithm is easily applied to the system transfer function numerator and denominator polynomials and does away with the need to employ time-constant form and root-finding methods. Numerical examples are given to illustrate the new approach.
Original languageEnglish
Pages (from-to)171-180
Number of pages10
JournalJournal of the Franklin Institute
Volume329
Issue number1
DOIs
Publication statusPublished - Jan 1992

Fingerprint Dive into the research topics of 'A tabular approach to the stability equation method'. Together they form a unique fingerprint.

  • Cite this